# SDR SWAA012757

- Difficulty date: October 6, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 58,503 hours, 62,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION FOUND FUSELAGE SKIN CRACKED AT BS 940, STR 20R.                                 REPAIRED SKIN PER SRM.
